# SDR DHL2004752508

- Difficulty date: January 6, 2004
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 56,020 hours, 29,065 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT WING WBL 130.7 HAS CRACK IN L-ANGLE OF L/E FLAP AREA.  STOP DRILLED CRACK IAW 727 SRM 51-10-1 & FABBED REPAIR ANGLE FROM 2024T3050 DIM 6 INCH X 2 INCH PO 900471 IAW 727 SRM 51-40-3 FIG 1.  REPAIR TREATED & PRIMED IAW 727 SRM 51-10-2 & INSTALLED IAW 727 SRM 51-40-3 FIG 1.
